advertisement
Question
Posted by: lizzy | 2009-03-25

adcodol

Hi there, my mom (56) is very sick the past 4weeks, suffering from sore kidneys and pain in her legs, she went to doctor and he also said that her liver is enlarged and she need to go for a ultrasound.
I know that my mom is using a lot of adcodols and she has been using them for a few years already. Is it possible that the tablets is causing a lot of problems for he now for example the enlarged liver.
please any advice will be helpfull

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Abuse of these types of OTC painkillers may indeed have adverse effects on the liver. It may however have other causes too.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement